Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1974, Volume 218, Number 3, Pages 517–518 (Mi dan38548)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

On conjugate functions of $n$ variables

L. V. Zhizhiashvili

Tbilisi State University

Full text: PDF file (211 kB)

Bibliographic databases:
UDC: 517ю51
Presented: И. Н. Векуа
Received: 20.02.1974

Citation: L. V. Zhizhiashvili, “On conjugate functions of $n$ variables”, Dokl. Akad. Nauk SSSR, 218:3 (1974), 517–518

Citation in format AMSBIB
\Bibitem{Zhi74}
\by L.~V.~Zhizhiashvili
\paper On conjugate functions of $n$ variables
\jour Dokl. Akad. Nauk SSSR
\yr 1974
\vol 218
\issue 3
\pages 517--518
\mathnet{http://mi.mathnet.ru/dan38548}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0361611}
\zmath{https://zbmath.org/?q=an:0322.42007}


Linking options:
  • http://mi.mathnet.ru/eng/dan38548
  • http://mi.mathnet.ru/eng/dan/v218/i3/p517

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Dyachenko, “Some problems in the theory of multiple trigonometric series”, Russian Math. Surveys, 47:5 (1992), 103–171  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. M. M. Lekishvili, A. N. Danelia, “Multidimensional conjugation operators and deformations of the classes $Z(\omega^{(2)};C(T^m))$”, Math. Notes, 63:6 (1998), 752–759  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. L. V. Zhizhiashvili, “Concerning Certain Classical Operators Occurring in Multivariate Harmonic Analysis and Not of Weak Type (1.1)”, Math. Notes, 76:2 (2004), 170–182  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:58
    Full text:42

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021